# SDR DHL2004740006

- Difficulty date: May 6, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SURFACE OF NR 6 SPOILER PREVIOUS REPAIR CRACKED.   REPLACED NR 6 SPOILER PANEL OPS CHECKED NORMAL IAW B727 M/M 27-60-0.
